Random Projections of Regular Simplices.

R. Schneider; F. Affentranger

Discrete & computational geometry (1992)

  • Volume: 7, Issue: 3, page 219-226
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Schneider, R., and Affentranger, F.. "Random Projections of Regular Simplices.." Discrete & computational geometry 7.3 (1992): 219-226. <http://eudml.org/doc/131193>.

author = {Schneider, R., Affentranger, F.},
journal = {Discrete & computational geometry},
keywords = {isotropic subspace; number of faces; asymptotic formula},
number = {3},
pages = {219-226},
title = {Random Projections of Regular Simplices.},
url = {http://eudml.org/doc/131193},
volume = {7},
year = {1992},

AU - Schneider, R.
AU - Affentranger, F.
TI - Random Projections of Regular Simplices.
JO - Discrete & computational geometry
PY - 1992
VL - 7
IS - 3
SP - 219
EP - 226
KW - isotropic subspace; number of faces; asymptotic formula
UR - http://eudml.org/doc/131193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.